# SDR ASAA2024071551310

- Difficulty date: July 15, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 48,435 hours, 14,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A7500172
- Part serial: UNK
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN FITTING AT STA. 495 IS DAMAGED. GROUNDED - YES. REPAIRED FWD CARGO TIE DOWN FITTING (SEAT TRACK) FROM STA 460+11 TO 500+12, LBL 17.24 IAW B737-NG SRM 53-00-53-2R-3.
